# SDR SWIA2020080451599

- Difficulty date: June 30, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 BULKHEAD FORWARD SIDE REPAIR DOUBLERS CHAFED FROM CONTACT WITH SCREWS AT WL103 AT RBL36, RBL27, RBL18, LBL7, LBL9, LBL18, LBL27 WITH DEEPEST CHAFE AT .005"   (C-CHECK) RO 7/31/2020    REPAIRED F.S 621 BULKHEAD FORWARD SIDE REPAIR DOUBLER CHAFES IAW REO. COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
